# SDR CHQA200500008

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 663 hours, 518 cycles
- Engine: Allsn AE3007A
- Engine time: 663 hours, 518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312710
- Condition: Leaking
- Location: Nr 1
- Part time: 663 hours, 518 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6374 CHM-LGA - ON INITIAL CLIMB-OUT OF CMH AT 1000 FEET, LAV SMOKE MESSAGE APPEARED ON EICAS WITH THE ASSOCIATED TRIPLE CHIME.  THE FLIGHT ATTENDANT CALLED WITH THE CABIN EMERGENCY ADDRESS BUTTON AND STATED THE CABIN WAS FULL OF SMOKE.  AN EMERGENCY WAS DECLARED AND ALL CHECKLIST WERE COMPLETED.  THE EICAS MESSAGE EXTINGUISHED AND THE SMOKE DISSIPATED.  THE FLIGHT LANDED SAFELY BACK IN CMH.  MAINTENANCE FOUND SIGNS OF AN OIL LEAK IN THE NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW EMB J/C CE720001.  OPS CHECK GOOD WITH NO SMOKE NOTED.
